MathSciNet Relay Station
MathSciNet bibliographic data
MR1800862 (2002g:37086) 37J45 (34C28 34C37)
Kalies, W. D.; Kwapisz, J.; VandenBerg, J. B.; VanderVorst, R. C. A. M. Homotopy classes for stable periodic and chaotic patterns in fourth-order Hamiltonian systems. Comm. Math. Phys. 214 (2000), no. 3, 573–592.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement